MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number N/A
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the physician was in a radial to peripheral case in which he was going to place a 6 x 40 misago in the superficial femoral artery (sfa).He was having trouble introducing the stent catheter into the sheath.When he looked, the stent had unsheathed in the hub of the destination slender.The physician had to remove the hub of the sheath in order to remove the stent.The tech made sure the release wheel had not been pushed down.He pushed it and it clicked, indicating that it had not been engaged while upon entering the sheath.The patient (pt) did not receive a stent on this day.The estimated blood loss was less than 250cc.The reported event did not result in patient injury and/or require medical or surgical intervention.There was not a direct allegation that the reported device caused or contributed to patient injury and/or need for medical intervention.Additional information was received on 02apr2024: the patient was stable.Additional information was received on 25apr2024: while introducing the stent into the destination, it would not introduce and when the physician looked down, the stent had come off of the stent sheath.It was halfway in the hub, so he had to take off the hub of the sheath to get the stent out.He then just replaced the hub back on the sheath and continued working.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key19368392
Report Number2243441-2024-00016
Device Sequence Number7509613
Product Code NIP
UDI-Device Identifier04987350727480
UDI-Public04987350727480
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
Report Date (Section F) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue NumberSXR06040R
Device Lot Number230531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/23/2024
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer04/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 AMPLATZ GUIDEWIRE; 6FR DESTINATION SLENDER 119CM SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA05/22/2024